Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Skin infection in genitals, below eyes or elbows. Prescribed lobate GM. Ayurvedic medication?

Hi doctor, my son 10 yrs old suffering some skin infection problem at his private parts and sometime below eyes or elbow , I consult the doctor and they suggested lobate GM Neo 15mg cream, since last 2 months he is applying it and the cream shows sufficient results, but when he stop using the cream the problem occurs again. Is there is any permanent solution in Ayurveda using which he can be cured for life time.
Asked On : Sat, 16 Mar 2013
Answers:  5 Views:  659
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
Welcome to HCM
That might be atopic eczema or allergic contact dermatitis and by apply of this combination of antibiotic steroid ointment it is getting suppressed and again reappearing. Basically it is occurring due to low immune power of the kid. The homeopathy and ayurveda have the treatment which target to boost the body own immune system as well as treat topically. You can consult physically to any qualified homeopath or ayurveda to guide you further.
Thank you
Answered: Sat, 16 Mar 2013
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear Nihal ji

There are number of skin problems having different etiological factors and it is difficult to diagnose and pin point as to what the problem is. Topical applications suppress the disease for sometime and recurrence is quite common. In ayurveda for common skin problems we use blood purifier. Neem and maha manjishtha are the two very potent herbs which act as blood purifies. When this is joined with local application of purified sulfur the results are better and cure comes quickly.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Ayurveda Specialist Dr. Shailendra Kumar Naithani's  Response
welcome to HCM
you just wrote my son is suffering from skin problem , not mentioned the name of ailment , it seems it is fungal infection [ T cruris ] at private part and on face and below eye saprophytic infection are common in children
it would be better if those parts are kept dried as all fungus thrives in moist area
locally use of karanja oil [ p. glabra] is used to keep fungal infection away
and use some blood purifier
wish you good health
Answered: Mon, 29 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Ayurveda Specialist Dr. Mrs. Kiran S. Nirmal's  Response
What do you mean my skin infection?
Do you mean to say skin itching, fluid discharge, burning sensation, reddish patches or boils etc.
Is he suffering from other stomach complaints e.g. worms, constipation, abdomen pain etc.
Since how long this infection has been to your son?
Clarify the history for accurate medicine.
You can consult an Ayurvedic doctor for complete cure.
Answered: Fri, 9 Aug 2013
I find this answer helpful

3 Doctors agree with this answer

Ayurveda Specialist Dr. Munish Sood's  Response
1. fungus grows in moist areas and thrives on sugar, so keep the private part dry and cut down on sugar/carbohydrates.
2. take tab gandhak rasayan (Sulphur) which is known as best skin friendly and for local application apply "mahamarichyadi taila" after proper drying of the area.
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor